# SDR CALA0001805

- Difficulty date: November 19, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK AND BEND IN LT HORIZONTAL STABILIZER TIP O/B LOWER AFT CORNER SKIN.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-11-0, 51-30-2, AND 51-30-3.
